Vol. 45, No. 1, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Varieties of implicative semi-lattices. II

William Charles Nemitz and Thomas Paul Whaley

Vol. 45 (1973), No. 1, 303–311
Abstract

This paper is concerned with a process of coordinatization of the lattice of varieties of implicative semilattices. Equational descriptions of some elements in each coordinate class, and a complete equational description of one coordinate class are given.

Mathematical Subject Classification
Primary: 06A20
Milestones
Received: 10 October 1971
Published: 1 March 1973
Authors
William Charles Nemitz
Thomas Paul Whaley